Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs


Author: Jing Hua Kuang
Journal: Proc. Amer. Math. Soc. 123 (1995), 3615-3622
MSC: Primary 11L99; Secondary 05C25, 11F25, 20G05
DOI: https://doi.org/10.1090/S0002-9939-1995-1301511-5
MathSciNet review: 1301511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses the representation of the Hecke algebra of $ {\text{GL}_2}({\mathbb{F}_q})$ on a class of Cayley graphs and gives a natural construction of an orthogonal basis of simultaneous eigenfunctions whose eigenvalues are the Soto-Andrade Sums.


References [Enhancements On Off] (What's this?)

  • [Ev] R. Evans, Character sums as orthogonal eigenfunctions of adjacency operators for Cayley graphs, Finite Fields: Theory, Applications, and Algorithms, Contemp. Math., vol. 168, Amer. Math. Soc., Providence, RI, 1994. MR 1291416 (95g:11121)
  • [Ka] N. Katz, Estimates for Soto-Andrade sums, J. Reine Angew. Math. 438 (1993), 143-161. MR 1215651 (94h:11109)
  • [Kr] A. Krieg, Hecke algebras, Mem. Amer. Math. Soc., No. 435, Amer. Math. Soc., Providence, RI, 1990. MR 1027069 (90m:16024)
  • [Li] W. Li, A survey of Ramanujan graphs, Proc. Conf. on Arithmetic Geometry and Coding Theory at Luminy, 1993.
  • [S-A] J. Soto-Andrade, Geometrical Gel' fand models, tensor quotients and Weil representations, The Arcata Conference on Representations of Finite Groups (Arcata, CA, 1986), Proc. Sympos. Pure Math., vol. 47, Part 2, Amer. Math. Soc., Providence, RI, 1987, pp. 305-316. MR 933420 (89h:20058)
  • [P-S] I. Piatetski-Shapiro, Complex representation of $ {\text{GL}_2}({\mathbb{F}_q})$, Contemp. Math., vol. 16, Amer. Math. Soc., Providence, RI, 1983. MR 696772 (84m:20046)
  • [A-V] J. Angel, N. Celniker, S. Poulos, A. Terras, C. Trimble, and E. Velasquez, Special functions on finite upper half planes, Contemp. Math., vol. 138, Amer. Math. Soc., Providence, RI, 1992. MR 1199118 (94h:11041)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11L99, 05C25, 11F25, 20G05

Retrieve articles in all journals with MSC: 11L99, 05C25, 11F25, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1301511-5
Keywords: Hecke algebra, eigenfunctions, Soto-Andrade sums
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society